| Model Number |
7171Q/65 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Low impedance (2285)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product is registered as a combination product.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient presented received a vibratory alert on (b)(6) 2020.The patient presented in clinic and device interrogation revealed that impedance was low.The lead was capped and replaced on (b)(6) 2020.Prior to procedure, lead noise was also observed.Patient was stable throughout event.